کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4607214 1631440 2013 18 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
dd-orthogonality of discrete qq-Hermite type polynomials
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
dd-orthogonality of discrete qq-Hermite type polynomials
چکیده انگلیسی

In this paper, we solve a characterization problem involving a suitable basic-hypergeometric form of a polynomial set. That allows us to introduce new examples of LqLq-classical dd-orthogonal polynomials, generalizing the discrete qq-Hermite polynomials in the context of dd-orthogonality, and a qq-analogous for the dd-orthogonal polynomials of Gould–Hopper. For the resulting polynomials, we derive miscellaneous properties. Those turn out to be limit relations, recurrence relations of order (d+1)(d+1), difference formulas, generating functions, inversion formulas, and dd-dimensional functional vectors.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Approximation Theory - Volume 170, June 2013, Pages 116–133
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت